# SDR 2007UALA01231

- Difficulty date: April 19, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 60,852 hours, 9,941 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Wrong Part
- Location: Door 1r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE IS THE WRONG PART.  [SUP 05-18-07]  REPLACED DOOR 1R SLIDE ASSY PER AMM 25-66-01 WITH THE CORRECT SLIDE P/N.   NEW SLIDE INSTALLED IS MR25708 (649-9059).
